# SDR HNAA0500061

- Difficulty date: June 30, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8101
- Aircraft serial: 390
- Aircraft time: 26,728 hours, 29,535 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1052
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 26,728 hours, 29,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE WARNING IN FLIGHT.  REMOVED AND REPLACED CARGO BAY SMOKE DETECTORS.
